Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Follow up Q
Oct 3, 2005

Dr. Dieterich

My DNA Quant. test came today(negative )after been on Lamuvdine ( zeffix 100 ) for 5 months.

Neg.HBeAG AND Positive.HBeAB same as before starting my treatment.

Please i need your opinion for using the medicin period is it SAFE ? and do you think the virus will be cleared?.Is there is any opinion when it is safe to stop the treatment?

Below is my last messagefor you with the reply.

Thanks again for your time.

46 years male, normal LFTs,Ultra sound,AFP test and negative delta hep. HepbE ag = negative HepbE ab = positive looks like i got it since a child because all my sisters and brothers are the same but not my mother!! I am Diabatic on diet(no medicin)

Viral load quant. = 5000 c/ml

My doctor put me on Zeffix and the twin hep B+A VACINE 5 weeks a go with no side effect to this drug. he thinks that i am having a daibatic risc so it is better to be treated is it a right opinion and if not what is going to happend if i have no responce after 3 monthes and I stop taking zeffix?

Thanks alot for your help

Response from Dr. Dieterich

I agree with your doctor. I don't know what zeffix is, but if it is lamivudine or adefovir, then I think you are doing the right thing.Keep it up! DTD

Response from Dr. Dieterich

It is very safe. Keep taking it for as long as you can! The virus may become resistant after a while but hopefully you can find some adefovir for your HBV. Stay well! DTD



Previous
chronic hepatitis B
Next
titers

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement